# SDR UPS04443499

- Difficulty date: October 26, 2004
- Submitted: November 17, 2004
- Operation: Air carrier
- Aircraft: N521UP
- Make and model: Boeing 747-200
- Aircraft serial: 21944
- Aircraft time: 73,613 hours, 17,591 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Panel
- Part number: 144U00313
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, LT WLG W/W FWD CANTED BULKHEAD LOWER AREA CRACKED AT STA 1241, LBL 94 AS MARKED (CLOSEOUT PANEL).  CANTED BULKHEAD LT CLOSEOUT PANEL REPLACED AS PER UPS EO B747-5310-2758-E APPENDIX E.
